# SDR SWAA2023081478264

- Difficulty date: July 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS727D RBL13.84 AND WL156 AT AFT CARGO COMPARTMENT 2023-443987<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE 17-DEC-23;[03] REPAIRED CARGO TRACK LOCATED BETWEEN BSTA 727C+9' AND BSTA 767+12' RBL13.84 AND WL156 AT AFT CARGO COMPARTMENT IAW EA 23-153-02295-WIP1 AND EA 23-153-02295 SEE INDIVIDUALS SIGN OFF BELOW;[04] REPAIRED CARGO TRACK LOCATED BETWEEN BSTA 727C+9' AND BSTA 767+12' RBL13.84 AND WL156 AT AFT CARGO COMPARTMENT IAW EA 23-153-02295-WIP1 AND EA 23-153-02295 SEE INDIVIDUALS SIGN OFF BELOW.AS RII.JOB COMPLETED.
